# SDR UPS04842484

- Difficulty date: May 7, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 52772660
- Part serial: 00693539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, FWD PIT STA 260-280, RBL, WL 0, CORROSION EMINATING, FROM BENEATH NUT PLATES AND NUT PLATES CORRODED FLOOR PLK B6014.  REMOVED CORROSION FROM SEAT TRACK.  FOUND TO BE OUT OF LIMITS MAT ID FOR SEAT TRACK IS 52772660 7075-T6 EXT PO SP0916641.  MAT ID FOR SEAT TRACK SPLICE IS 7075-T6 (A&B PLATES) C PLATE IS 7075-T6 100 PO 4412585 FAB SPLICE A, B, C, 2 EACH, D 2 EACH, E 2 EACH, LOCATED & DRILLED HOLES REC'D UPS SPLICE PER EO DC853B003.  ALODINED A-E SPLICES & PRIMED.
